# SDR ASAA2020090133120

- Difficulty date: August 30, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 22,894 hours, 7,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS G1 & G4 SMALL OVER EMERGENCY CEILING LIGHT IS ON DURING GROUND TIME.  GROUNDED - YES.  EMERGENCY LIGHTS OPS CHECKS NORMAL, REF B737-900 AMM 33-51-00.
